MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATHETER,IV,SURESITE SLIDE,18G X 1 1

Medline Industries, LP MEDLINE; DBD-CATHETER,IV,SURESITE SLIDE,18G X 1 1
Catalog Number DYNSCS18114
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the catheter bent inside of the patient and started to shake apart once catheter was removed from the patient.".
 
Additional Manufacturer Narrative
According to the facility, an associate was inserting a peripheral iv via ultrasound when the catheter bent inside of the patient and started shearing once the nurse pulled it out of the patient; patient was not harmed, patient is doing "fine," and no medical intervention, serious injury, or follow-up care has been reported.No sample or photo was received for the investigation; finished good production records and trending were reviewed, and the manufacturer did not find any discrepancies or defects in their production records or retained samples that could have contributed or caused the reported issue.Based on the complaint details and evaluation, the complaint is not confirmed.The investigation was limited without receipt of the physical sample or detailed photographic evidence from the customer, and the complaint remains unconfirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATHETER,IV,SURESITE SLIDE,18G X 1 1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50867001
Report Number1417592-2026-48516
Device Sequence Number21160789
Product Code FOZ
UDI-Device Identifier10888277667518
UDI-Public10888277667518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNSCS18114
Device Lot Number27825080003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown